# SDR UALA2012092005342

- Difficulty date: September 20, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,479 hours, 13,599 cycles
- Engine: Pwa PW4056
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301
- Part serial: 263
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NO START WHEN NUMBER 2 IGNITION SWITCH SELECTED.  START OK WHEN SELECT BOTH.  NO TIME TO TROUBLESHOT AND REPAIR.  REPLACED IGNITION EXCITER LEAD AND PLUG, OPS CHECK IS GOOD AT THIS TIME.
